Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 26.07.2013
From: lol

Subject: sulfasalazine

Hi just to let you know went back on sulf again was on it for 4dys came out in bruises all over phoned rummy nurse said stop it and made an app for blood tests and to see her a few days after. really fed up am trying to keep going on it anyone been through same thing starting and stopping, x
reply | back to forum

Date: 27.07.2013
From: Kiki

Subject: Re: sulfasalazine

I was on sulfasalazine for 2 weeks and i had terrible nausea and vomiting. The consultant advised me to continue with the drug and after one more tablet i came out in an itchy full bidy rash, mouth ulcers and my liver was distressed.

It took me weeks in hospital and months of steroids to get my liver and skin back to normal.

The drug works well for sum but if uv had any kind of reaction my advice would be listen to your body!
reply | back to forum

Date: 27.07.2013
From: lol

Subject: Re: sulfasalazine

Kiki thank you so much for your reply I came off them and have to see the consultant after i see the nurse on the 13th aug he said he would discuss it with me. The other one said i was not helping myself by stopping it and i was vomiting in front of her only reason she stopped it. My joints seem to have got worse i'm sure it's the sulfasalazine. what are you on now is yours inflammatory arthrits lol x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

5+10=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board